# SDR 04FDEA01994

- Difficulty date: July 6, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A7082505
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK CROWN AT STA 1129, RBL 28 FOUND WITH GOUGED MARK.  MAIN DECK - SEAT TRACK FROM STA 1129 TO 7 - 0, RBL 28 REMOVED AS PER SRM 51-31-01 VOLUME 2.  SEAT TRACK REWORKED AS PER SRM 53-70-00 FIGURE 1 VOLUME I.  REWORKED TRACK INSTALLED AS PER 53-70-00 FIGURE 1 VOLUME I AND SRM 51-31-01 VOLUME 2.
